# SDR 00129

- Difficulty date: February 2, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 11,393 hours, 11,054 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Contaminated
- Location: Mgl Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT EN ROUTE FROM ATL TO SRB GEAR DOOR LIGHTS REMAINED RED.  AIRCRAFT MOVED FROM SRB TO SDF FOR MAINTENANCE ON A SPECIAL FLIGHT PERMIT.  RT MAIN GEAR DOOR UPLOCK OUT OF SEQUNCE DUE TO MOISTURE.  REPAIRED IAW DA20 M/M CHAP 32, RAN GEAR MULTIPLE TIMES, RETURN TO SERVICE.
